# SDR REXA2016091001734

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 IS CORRODED FORWARD OF FS 319.  R & R STR 27 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-21-001-001-A01.  REPLACEMENT STR WAS FABRICATED IAW EA 953-04751.
